| Model Number |
7383 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour® next gen meter.The customer stated that she had changed the date and time settings on the meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.The contour® next gen meter does not have an expiration date.Therefore, no information was captured in section d4 (expiration date).The warranty period of the meter is 5 years from the date of the original purchase.
Additional Manufacturer Narrative
The customer returned the suspected contour® next gen meter (serial # (b)(6) and contour® next test strips (lot # 4lheg08b) for evaluation.An in-house testing was performed with the returned meter and test strips, using blood spiked with glucose at 135 mg/dl, as determined by the ysi instrument, in five replicates.All test results were within fit-for-use limits.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.